Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Melbourne, FL

September 5, 2011Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this special weather statement at Sep 5, 2011, 4:16 PM EDT for Seminole County, Volusia County, Florida. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2011, 4:16 PM EDT (20:16 UTC)
Expired
Sep 5, 2011, 5:00 PM EDT
In force
44 min
Issued by
NWS Melbourne, FL

Counties Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 89 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 4:30 PM EDTTSTM WND GST 416 Nnw Daytona Beach, FLMEASURED WIND GUST OF 36 KTS/41 MPH.
Sep 5, 4:30 PM EDTTSTM WND GST 514 Wnw Ormond Beach, FLMEASURED WIND GUST OF 44 KT/51 MPH.
Sep 5, 5:10 PM EDTTSTM WND GST 413 Ssw Playalinda Beach, FLUSAF 54 FT WIND TOWER NUMBER 311 MEASURED A 36 KT/41 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1611 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WWUS82 KMLB 052016
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
416 PM EDT MON SEP 5 2011

FLZ041-045-046-141-147-052100-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-SEMINOLE-
416 PM EDT MON SEP 5 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...SOUTHEASTERN
ORANGE COUNTY...EASTERN SEMINOLE COUNTY...VOLUSIA COUNTY...

* UNTIL 500 PM EDT.

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 6 MILES SOUTHWEST OF 
DAYTONA BEACH INTL SPEEDWAY...MOVING NORTH AT 30 MPH. ADDITIONAL 
STRONG STORMS WILL MOVE INTO NORTHERN BREVARD COUNTY. 

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DAYTONA INTERNATIONAL SPEEDWAY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2941 8108 2908 8093 2907 8090 2853 8055
      2845 8052 2840 8059 2838 8072 2839 8073
      2838 8074 2834 8096 2835 8108 2924 8135
      2927 8134 2927 8116 2941 8116 2943 8112
TIME...MOT...LOC 2016Z 198DEG 32KT 2915 8114

$$


WEITLICH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Sep 5, 3:23 PM EDT, 53 minutes earlier.

Area forecast discussion, Sep 5, 3:23 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
323 PM EDT MON SEP 5 2011

.DISCUSSION...

THROUGH TONIGHT...SCATTERED STORMS MOVING NNE NEAR 25 MPH ACROSS
THE INTERIOR SECTIONS PRESENTLY. ANTICIPATE AN INCREASE IN COVERAGE
LATE AFTERNOON AS THESE CELLS AND ASSOCIATED OUTFLOWS REACH THE EAST
COAST WHERE THE SEA BREEZE BOUNDARY IS PINNED NEAR THE COAST TO JUST
OFFSHORE. WILL HAVE SCT POPS IN ALL AREAS THROUGH THIS EVENING.
DECREASED POPS TO ISOLATED AFTER MIDNIGHT BUT GIVEN DEEP MOISTURE
AND APPROACHING U/L DISTURBANCE WANTED TO LEAVE A LOW MENTION IN.
OVERNIGHT LOWS ON THE WARM SIDE WITH MID/UPPER 70S IN S-SW FLOW.

TUE-THURS...EXTROPICAL REMAINS OF LEE WILL LIFT NORTHEAST TUE WITH
LINGERING TROFFINESS DROOPING INTO THE NORTHERN PART OF THE STATE.
AREA WILL CONTINUE IN DEEP SOUTHWESTERLY FLOW THROUGH MID WEEK.
WIND FIELDS REMAIN HIGH ENOUGH TO KEEP A BREEZY MENTION IN FOR
TUESDAY. SOME U/L JET ASCENT/DIFFLUENCE COULD HELP ENHANCE STORMS
OVER THE NORTHERN SEFTIONS TUESDAY WITH MAIN LIMITING FACTOR IF
CLOUDINESS HAMPERS INSTABILITY. HAVE INDICATED NUMEROUS/LIKELY POPS
ROUGHLY NORTH HALF OF CWA ON TUESDAY AND SLIGHTLY LOWER HEADING
SOUTH. A SLOW DECREASE IN WIND FIELDS AND MOISTURE LEVELS HEADING
THROUGH WED AND THURS SO HAVE HIGH END SCATTERED ON WED WITH A
SLIGHT DECREASE ON THURS.  LATEST GFS RUN INDICATES TROUGH WILL
CONTINUE TO EDGE SLOWLY SOUTH INTO THURS...BRINGING SOME LESS HUMID
AIR IN FROM THE NORTH AS IT DOES SO. 12Z MEX NUMBERS BRING SOME DEW
POINT TEMPS BELOW 70F BACK INTO THE AREA BY THURSDAY...HOWEVER QUICK
PEEK AT NEW ECMWF RUN INDICATES THE ARRIVAL OF LESS HUMID AIR IN THE
NORTH MAY BE A DAY OR TWO SLOWER TO OCCUR.

ALSO NOTE: LONG PERIOD SWELLS FROM DISTANT TC KATIA WILL CONTINUE
THE RIP DANGER AT THE EAST CENTRAL FLORIDA BEACHES INTO LATE WEEK.

EXTENDED...(PREVIOUS) FORECAST MORE UNCERTAIN WITH REGARD TO POSSIBLE
DEVELOPMENT OF LOW PRESSURE ALONG THE OLD BAROCLINIC ZONE NEAR
YUCATAN LATER IN THE WEEK AS ADVERTISED BY GFS AND TO SOME DEGREE
ECMWF. GFS NOT AS PRONOUNCED WITH SPINUP AND MOVEMENT TOWARD EASTERN
GULF AREA AS PREVIOUS RUNS. AS WELL AS HOW QUICKLY LEE REMNANTS
MOVE AWAY FROM THE GENERAL REGION. CONSENSUS IN MEDIUM RANGE
HOWEVER CONTINUES TO INDICATE AMPLE MOISTURE OVER THE AREA ALONG
WITH A LIGHT WIND REGIME FOR THE DEVELOPMENT OF SCATTERED DIURNAL
BOUNDARY DRIVEN CONVECTION INTO THE WEEKEND WITH NORMAL
TEMPERATURES.

&&

.AVIATION... TEMPO MVFR/LCL IFR REDUCTIONS IN SCATTERED TSRA...
OCURRING INTERIOR THROUGH ~21Z THEN HIGHER COVERAGE SHIFTING TOWARD
EAST COAST ~21-24Z.

&&

.MARINE...PRESSURE GRADIENT INCREASING AS THE EXTRATROPICAL REMAINS
OF LEE LIFT ACROSS SE STATES. SOUTHERLY WINDS WILL VEER TOWARD SWLY
AS THIS OCCURS. WIND SPEEDS INCREASING TO 15-20KT OVERNIGHT ALL
EXCEPT SOUTHERN NEAR SHORE LEG WHERE GRADIENT NOT QUITE AS TIGHT.
SEAS WILL CONTINUE BUILD AS LONG PERIOD SWELLS FROM DISTANT TC KATIA
PERSIST FOR MUCH OF THIS WEEK. MAY NEED TO ADD SCA HEADLINES FOR AT
LEAST THE OFFSHORE LEGS BY LATE TUE OR WED AS SEA HEIGHTS CONTINUE
TO SLOWLY RISE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  78  91  75  88 /  40  60  50  50
MCO  77  93  75  89 /  30  60  40  50
MLB  78  91  75  90 /  40  50  40  50
VRB  77  91  75  90 /  40  50  40  50
LEE  77  92  75  89 /  30  60  40  50
SFB  78  93  76  89 /  30  60  40  50
ORL  78  93  76  89 /  30  60  40  50
FPR  77  91  75  89 /  30  40  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...GLITTO
IMPACT WEATHER....WIMMER
Hazardous weather outlook, Sep 5, 10:54 AM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1054 AM EDT MON SEP 5 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-052100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1054 AM EDT MON SEP 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE FROM WEST TO
EAST AS SOUTHERLY WINDS BRING MOIST AIR INTO EAST CENTRAL
FLORIDA. THE MOIST AIRMASS ALONG WITH SURFACE HEATING WILL ALLOW
FOR SCATTERED LIGHTNING STORMS TO DEVELOP AND MOVE INTO THE AREA.
STEERING WINDS WILL MOVE THE STORMS TO THE NORTHEAST AT 15 TO 20
MPH. SOME STORMS MAY BRIEFLY BECOME STRONG ENOUGH TO PRODUCE WIND
GUSTS TO 50 MPH...FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY
RAIN AS THEY APPROACH THE FLORIDA EAST COAST BETWEEN FLAGLER
BEACH AND JUPITER INLET.

.RIP CURRENT IMPACT...
A HIGH RISK OF RIP CURRENTS EXISTS AT AREA BEACHES TODAY AS LONG
PERIOD SWELLS FROM HURRICANE KATIA ARE IMPACTING THE COAST. RIP
CURRENTS WILL BE MOST PREVALENT THIS AFTERNOON THROUGH THE TIME
OF THE LOW TIDE...WHICH WILL BE AROUND 8 PM THIS EVENING.
LONGSHORE CURRENTS MOVING PARALLEL TO THE BEACH WILL ALSO BE A
CONCERN. THE LONG SHORE CURRENT CAN BE STRONG ENOUGH TO KNOCK YOU
OFF A SANDBAR AND INTO DEEP WATER. ALWAYS SWIM NEAR A LIFEGUARD
AND NEVER TRY TO SWIM DIRECTLY AGAINST CURRENTS.

.MARINE THUNDERSTORM GUST IMPACT...
STORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE PENINSULA
TODAY...AFFECTING INLAND LAKES THIS AFTERNOON AND COASTAL AREAS
ALONG THE ATLANTIC BY EARLY THIS EVENING. AS THESE STORMS
APPROACH THE INDIAN RIVER LAGOON AND THE NEARSHORE ATLANTIC
WATERS THEY MAY BECOME STRONG ENOUGH TO PRODUCE CLOUD TO GROUND
OR CLOUD TO WATER LIGHTNING STRIKES AND WINDS IN EXCESS OF 34
KNOTS AS THEY MOVE TO THE NORTHEAST AT 15 TO 20 KNOTS.

.WIND AND SEA IMPACT...
SOUTHERLY WINDS OF 15 TO 20 KNOTS WHEN COMBINED WITH A 3 TO 5
FOOT LONG PERIOD SWELL WILL BUILD SEAS TO 6 FEET BEYOND 20 MILES
OF THE COAST FROM SEBASTIAN INLET NORTH. SEAS ARE EXPECTED TO
BUILD TO 5 TO 6 FEET OVER THE REST OF THE OFFSHORE COASTAL WATERS
TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE
WATERS THIS AFTERNOON AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL
OCCUR THROUGH THE END OF THE WEEK AND INTO THE WEEKEND AS
ATMOSPHERIC MOISTURE VALUES REMAIN HIGH. LONG PERIOD SWELLS WILL
CONTINUE TO PRODUCE AN ENHANCED RIP CURRENT RISK AND ELEVATED
SEAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

GUSEMAN/WIMMER

In the hours before

Special weather statement, Sep 5, 3:06 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
306 PM EDT MON SEP 5 2011

FLZ041-044>046-141-144-052000-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
306 PM EDT MON SEP 5 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN LAKE COUNTY...NORTHERN ORANGE
COUNTY...SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...

* UNTIL 400 PM EDT.

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER APOPKA...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DE BARY...DELTONA...DELAND AND WEKIWA SPRINGS STATE PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2896 8164 2932 8166 2938 8145 2934 8141
      2927 8141 2926 8134 2924 8132 2862 8096
      2861 8097 2860 8095 2859 8095 2856 8156
      2877 8196 2895 8196
TIME...MOT...LOC 1904Z 206DEG 23KT 2866 8152
Special weather statement, Sep 5, 3:07 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
307 PM EDT MON SEP 5 2011

FLZ053-052000-
OSCEOLA-
307 PM EDT MON SEP 5 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER OSCEOLA COUNTY...

* UNTIL 400 PM EDT.

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 11 MILES SOUTHWEST OF
LAKE KISSIMMEE...MOVING NORTH AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HARMONY AND SAINT CLOUD.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2835 8142 2835 8090 2834 8090 2783 8122
      2785 8130 2792 8132 2794 8135 2800 8139
      2800 8142 2804 8147 2805 8147 2806 8144
      2802 8138 2808 8135 2808 8145 2814 8146
      2814 8149
TIME...MOT...LOC 1906Z 202DEG 31KT 2784 8138

WEITLICH
Special weather statement, Sep 5, 3:40 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EDT MON SEP 5 2011

FLZ047-053-054-058-059-052045-
INDIAN RIVER-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD COUNTY-ST. LUCIE-
340 PM EDT MON SEP 5 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...INDIAN RIVER
COUNTY...NORTHEASTERN OKEECHOBEE COUNTY...EASTERN OSCEOLA COUNTY...
ST. LUCIE COUNTY...

* UNTIL 445 PM EDT.

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM 9 MILES
WEST OF CAMP HOLLY FISH CAMP TO 12 MILES WEST OF SAINT LUCIE WEST...
MOVING EAST AT 30 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2734 8026 2729 8025 2722 8061 2818 8098
      2824 8066 2823 8063 2822 8063 2824 8059
      2807 8055 2775 8038 2729 8021
TIME...MOT...LOC 1940Z 258DEG 27KT 2811 8086 2765 8075
          2732 8055

67
Local storm report, Sep 5, 3:55 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EDT MON SEP 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     LEESBURG                28.81N 81.88W
09/05/2011  M52 MPH          LAKE               FL   ASOS

            KLEE ASOS WIND GUST OF 45 KTS/52 MPH FROM 220 DEGREES.

&&

JRC
Special weather statement, Sep 5, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
416 PM EDT MON SEP 5 2011

FLZ041-045-046-141-147-052100-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-SEMINOLE-
416 PM EDT MON SEP 5 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...SOUTHEASTERN
ORANGE COUNTY...EASTERN SEMINOLE COUNTY...VOLUSIA COUNTY...

* UNTIL 500 PM EDT.

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 6 MILES SOUTHWEST OF
DAYTONA BEACH INTL SPEEDWAY...MOVING NORTH AT 30 MPH. ADDITIONAL
STRONG STORMS WILL MOVE INTO NORTHERN BREVARD COUNTY.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DAYTONA INTERNATIONAL SPEEDWAY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2941 8108 2908 8093 2907 8090 2853 8055
      2845 8052 2840 8059 2838 8072 2839 8073
      2838 8074 2834 8096 2835 8108 2924 8135
      2927 8134 2927 8116 2941 8116 2943 8112
TIME...MOT...LOC 2016Z 198DEG 32KT 2915 8114

WEITLICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:04 PM EDTSpecial Weather StatementMLBOsceola56 min
Sep 5, 4:02 AM EDTRip Current StatementMLBVolusia16 hr
Sep 5, 3:06 PM EDTSpecial Weather StatementMLBLake, Seminole54 min
Sep 5, 3:07 PM EDTSpecial Weather StatementMLBOsceola53 min
Sep 5, 3:38 PM EDTSpecial Marine WarningMLB112 min
Sep 5, 3:40 PM EDTSpecial Weather StatementMLBIndian River, Saint Lucie65 min
Sep 5, 7:31 PM EDTSpecial Marine WarningMLB40 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.